# SDR SWIA200718058

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 3,664 hours, 2,373 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND SMOKE IN THE CABIN WITH LIGHTS FLICKERING AT ROWS 2 AND 3 AB SIDE.  REPLACED LIGHT BALLAST AT ROW 3.  OPERATIONAL CHECKS GOOD.
